Journal article icon

Journal article

FAMILY OF STEADY VORTEX RINGS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112073001266

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
57
Issue:
FEB20
Pages:
417-431
Publication date:
1973-01-01
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:5bfbae90-8866-4d9e-b91a-3fcada08f6c1
Source identifiers:
27364
Local pid:
pubs:27364

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP